ALGEBRAIC AND TOPOLOGICAL SIMPLICITY OF QUOTIENT SPACES

被引:0
作者
SEBASTIA.M
机构
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1969年 / 268卷 / 20期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1183 / &
相关论文
共 3 条
[1]  
Cartan Henri, 1957, ALGEBRAIC GEOMETRY T
[2]   INVARIANTS OF FINITE GROUPS GENERATED BY REFLECTIONS [J].
CHEVALLEY, C .
AMERICAN JOURNAL OF MATHEMATICS, 1955, 77 (04) :778-782
[3]  
SEBASTIANI M, 1967, PUBL I MATEMATICA ES, V4